This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
ive been feeling lots of disconection not feeling my feelings at all just in nothingness also feeling like my energy is out of my body and im not firm inside my self my head feels likea mess and also getting pressure at the top of my head and alwayd waking up every day not feeling comfortable and also not feeling pleasure in my penis having lots of anxiety and paranoia bit of deppression because of it im taking risperdal but i dont think i need it can risperdal cause this or what is going on with me maybe u have some insight keep in touch
The symptoms you describe could come from Risperdal, in part, but more likely are the outcropping of the underlying anxiety..you should not stop your medication without sorting this out with your doctor.
Someone I now was on the same medication because of being diagnosed with schizophrenia. He had side effects like you describe. Turns out he was misdiagnosed and is now off the meds. He no longer has any of the symptoms and is perfectly fine. He was on the meds. only 6 months however.
So if you feel you are in a similar situation, I encourage you to discuss it with your doctor and see if the meds. are really needed. Never just stop taking meds. though. You need to be taken off them slowly under doctor supervision.
how long did it take for him to feel good again after he got of the risperdal and how long would it take for the risperdal to leave ur systym after taking it for a year to c if the risperdal is actually creating my problems can risperdal cause loss of emotional and just general life feelings yer i will discuss it with my doctor keep in touch
I believe so.( I'm not a Doctor though). He went from being a very vibrant extremely active person to not wanting to anything. Even sleep which he loved so much was now a chore. He didn't want to even play with the kids which he absolutely adored before. The effect of not wanting or liking to anything made him extremely depressed as well. Which only adds to the frustration.
After being on the meds. for about four months, he started seeing another Dr. and was told that he was not schizophrenic. At that point he was on 3mg. The Dr. cut him back to 2mg. Two weeks later down to 1mg and a month later off the meds completely. It took a good 2-3 weeks for the meds. to get out of his system. Each day getting better and better. That was the beginning of April and he is now starting to get back into some of the things he loved to do like road biking running and lifting weights.
It was very hard on him but he had an excellent support system. He almost had to be talked through each day and situation. He is 10x better now. I hope that you get the needed help from your Dr. that you need. Keep communication open with the Dr. Be open to possibilities that perhaps the Dr. is not sure their self. This is a fairly new medication and many do not seem to be aware the side effects short or long term.
I hope this is helpful to you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.